A class of solvable Lie groups and their relation to the canonical formalism
Annales de l'institut Henri Poincaré. Section A, Physique Théorique, Volume 13 (1970) no. 2, pp. 103-127.
@article{AIHPA_1970__13_2_103_0,
     author = {Tilgner, Hans},
     title = {A class of solvable {Lie} groups and their relation to the canonical formalism},
     journal = {Annales de l'institut Henri Poincar\'e. Section A, Physique Th\'eorique},
     pages = {103--127},
     publisher = {Gauthier-Villars},
     volume = {13},
     number = {2},
     year = {1970},
     mrnumber = {277192},
     language = {en},
     url = {http://archive.numdam.org/item/AIHPA_1970__13_2_103_0/}
}
TY  - JOUR
AU  - Tilgner, Hans
TI  - A class of solvable Lie groups and their relation to the canonical formalism
JO  - Annales de l'institut Henri Poincaré. Section A, Physique Théorique
PY  - 1970
SP  - 103
EP  - 127
VL  - 13
IS  - 2
PB  - Gauthier-Villars
UR  - http://archive.numdam.org/item/AIHPA_1970__13_2_103_0/
LA  - en
ID  - AIHPA_1970__13_2_103_0
ER  - 
%0 Journal Article
%A Tilgner, Hans
%T A class of solvable Lie groups and their relation to the canonical formalism
%J Annales de l'institut Henri Poincaré. Section A, Physique Théorique
%D 1970
%P 103-127
%V 13
%N 2
%I Gauthier-Villars
%U http://archive.numdam.org/item/AIHPA_1970__13_2_103_0/
%G en
%F AIHPA_1970__13_2_103_0
Tilgner, Hans. A class of solvable Lie groups and their relation to the canonical formalism. Annales de l'institut Henri Poincaré. Section A, Physique Théorique, Volume 13 (1970) no. 2, pp. 103-127. http://archive.numdam.org/item/AIHPA_1970__13_2_103_0/

[1] H.D. Döbner et O. Melsheimer, Limitable Dynamical Groups in Quantum Mechanics. I. General Theory and a Spinless Model. J. Math. Phys., t. 9, 1968, p. 1638- 1656. | MR | Zbl

H.D. Döbner et T. Palev, To appear.

[2] D. Kastler, C*-Algebras of a Free Boson Field. Commun. Math. Phys., t. 1, 1965, p. 14-48. | MR | Zbl

[3] M. Köcher, Jordan Algebras and their Applications. University of Minnesota, Minneapolis, 1962. | Zbl

[4] S. Helgason, Differential Geometry and Symmetric Spaces. Academic Press, N. Y., 1962. | MR | Zbl

[5] O. Loos, Symmetric Spaces. I. Benjamin, N. Y., 1969. | Zbl

[6] J. Williamson, The Exponential Representation of Canonical Matrices. Am. J. Math., t. 61, 1939, p. 897-911. | MR | Zbl

[7] L. Michel, Invariance in Quantum Mechanics and Group Extensions in Gürsey (ed.) : Group Theoretical Concepts and Methods in Elementary Particle Physics. Gordon and Breach, N. Y., 1964. | MR | Zbl

[8] R.F. Streater, The Representations of the Oscillator Group. Commun. Math. Phys., t. 4, 1967, p. 217-236. | MR | Zbl

[9] N. Jacobson, Lie Algebras. Interscience, N. Y., 1961. | MR | Zbl

[10] D. Simms, Lie Groups in Quantum Mechanics. Springer, Lecture, Notes in Mathematics, 52, Berlin, 1968. | Zbl

[11] Séminaire Sophus Lie, E. N. S., 1954. Théorie des Algèbres de Lie, Topologie des Groupes de Lie. | Zbl

[12] I. Segal, Quantized Differential Forms. Topology, t. 7, 1968, p. 147-172. | MR | Zbl

[13] S. Lang, Algebra. Addison-Wesley, Reading, Mass., 1965. | MR | Zbl

[14] Duimio et Zambotti, Dynamical Group of the Anisotropic Harmonic Oscillator. Nuovo Cimento, t. 43 A, 1966, p. 1203-1207.

[15] S.S. Sannikov, Square Root Extraction for Anticommuting Spinors. Soviet. Math. Dokl., t. 8, 1967, p. 32-34. | Zbl

[16] R. Hermann, Lie Groups for Physicists. Benjamin, N. Y., 1966. | MR | Zbl

[17] C. Chevalley, Theory of Lie Groups. I. Princeton, 1964.